advertisement
Question
Posted by: Michele | 2003/01/22

CONSTANT HEADACHES

Hello. I seem to suffer from a headache almost everyday. I live on the North Coast of KZN and the heat here is unbearable at times - not sure if the heat can cause it. The problem is that I take headache tablets (Lenadol) everytime I get a headache - surely this cannot be the solution as the tablets would lose their effectiveness (they already are unfortunately). What should I do as they are driving me up the wall and I look like an absolute addict carrying my Headache tablets around with me everywhere???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Michele, the easiest would be to see a neurologist and have it sorted out. If you mail me at netdoc@mweb.co.za, I’ll mail you a copy of something I wrote on the most common types of headaches. It might help you make a diagnosis, but you will still have to see a doctor to have it confirmed and the correct medicine prescribed. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement